On donne une condition suffisante pour l’hypoellipticité d’une équation différentielle à coefficients variables. La démonstration utilise une paramétrix construite par transformation de Fourier.
@article{AIF_1961__11__477_0, author = {H\"ormander, Lars}, title = {Hypoelliptic differential operators}, journal = {Annales de l'Institut Fourier}, pages = {477--492}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {11}, year = {1961}, doi = {10.5802/aif.117}, mrnumber = {23 #A3368}, zbl = {0099.30101}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.117/} }
Hörmander, Lars. Hypoelliptic differential operators. Annales de l'Institut Fourier, Tome 11 (1961), pp. 477-492. doi : 10.5802/aif.117. https://www.numdam.org/articles/10.5802/aif.117/
[1] On the theory of general partial differential operators. Acta Math., 94, 1955, pp. 161-248. | MR | Zbl
,[2] On interior regularity of the solutions of partial differential equations, Comm. Pure Appl. Math., 11, 1958, pp. 197-218. | MR | Zbl
,[3] Sur une classe d'opérateurs différentiels hypoelliptiques, Bull. Soc. Math. France, 85, 1957, pp. 283-306. | Numdam | MR | Zbl
,[4] Théorèmes de régularité pour quelques classes d'opérateurs différentiels, Thesis, Lund, 1959. | MR | Zbl
,[5] Théorie des distributions, I-II, Paris, 1950-1951. | Zbl
,[6] Opérateurs différentiels hypoelliptiques, Ann. Inst. Fourier, Grenoble, 9, 1959, pp. 1-73. | Numdam | MR | Zbl
,- Global hypoellipticity of G-invariant operators on homogeneous vector bundles, Journal of Pseudo-Differential Operators and Applications, Volume 16 (2025) no. 1 | DOI:10.1007/s11868-025-00682-x
- Differential characterization of quadratic surfaces, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry (2024) | DOI:10.1007/s13366-024-00735-0
- Global Hypoellipticity on Homogeneous Vector Bundles: Necessary and Sufficient Conditions, Modern Problems in PDEs and Applications, Volume 4 (2024), p. 141 | DOI:10.1007/978-3-031-56732-2_13
- Asymptotics for the Green’s functions of a transient reflected Brownian motion in a wedge, Queueing Systems, Volume 108 (2024) no. 3-4, p. 321 | DOI:10.1007/s11134-024-09925-y
- Kinetic models for semiflexible polymers in a half-plane, Pure and Applied Analysis, Volume 5 (2023) no. 1, p. 145 | DOI:10.2140/paa.2023.5.145
- Pseudo-differential operator associated with quadratic-phase Fourier transform, Boletín de la Sociedad Matemática Mexicana, Volume 28 (2022) no. 2 | DOI:10.1007/s40590-022-00431-w
- Convergence of stochastic-extended Lagrangian molecular dynamics method for polarizable force field simulation, Journal of Computational Physics, Volume 438 (2021), p. 110338 | DOI:10.1016/j.jcp.2021.110338
- Hörmander Classes of Pseudo-Differential Operators over the Compact Group of p-Adic Integers, p-Adic Numbers, Ultrametric Analysis and Applications, Volume 12 (2020) no. 2, p. 134 | DOI:10.1134/s2070046620020053
- Hypoellipticity of Fediĭ’s type operators under Morimoto’s logarithmic condition, Journal of Pseudo-Differential Operators and Applications, Volume 10 (2019) no. 3, p. 649 | DOI:10.1007/s11868-018-0272-x
- Stable solutions of symmetric systems involving hypoelliptic operators, Journal of Functional Analysis, Volume 274 (2018) no. 12, p. 3470 | DOI:10.1016/j.jfa.2017.10.011
- Pseudo-differential operators with singular symbols (ΨDOSS), Introduction to Fractional and Pseudo-Differential Equations with Singular Symbols, Volume 41 (2015), p. 69 | DOI:10.1007/978-3-319-20771-1_2
- Propagation of low regularity for solutions of nonlinear PDEs on a Riemannian manifold with a sub-Laplacian structure, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, Volume 30 (2013) no. 5, p. 935 | DOI:10.1016/j.anihpc.2012.12.005
- Some Properties of Solutions to Weakly Hypoelliptic Equations, International Journal of Differential Equations, Volume 2013 (2013), p. 1 | DOI:10.1155/2013/526390
- On smooth solutions of a class of almost hypoelliptic equations, Journal of Contemporary Mathematical Analysis, Volume 48 (2013) no. 6, p. 259 | DOI:10.3103/s1068362313060034
- On almost hypoelliptic polynomials increasing at infinity, Journal of Contemporary Mathematical Analysis, Volume 46 (2011) no. 6, p. 313 | DOI:10.3103/s1068362311060057
- Equations with nonnegative characteristic form. I, Journal of Mathematical Sciences, Volume 158 (2009) no. 3, p. 297 | DOI:10.1007/s10958-009-9394-2
- Equations with nonnegative characteristic form. II, Journal of Mathematical Sciences, Volume 158 (2009) no. 4, p. 453 | DOI:10.1007/s10958-009-9395-1
- Some properties of the pseudo-differential operator hμ,a, Journal of Mathematical Analysis and Applications, Volume 334 (2007) no. 2, p. 922 | DOI:10.1016/j.jmaa.2006.01.096
- Complex Analysis and Convolution Equations, Several Complex Variables V, Volume 54 (1993), p. 1 | DOI:10.1007/978-3-642-58011-6_1
- An Elliptic Differential Operator Degenerating at one Point, which is Hypoelliptic but not Locally Solvable, Mathematische Nachrichten, Volume 120 (1985) no. 1, p. 237 | DOI:10.1002/mana.19851200120
- The regularity of solutions of functional equations and hypoellipticity, Functional Equations: History, Applications and Theory (1984), p. 99 | DOI:10.1007/978-94-009-6320-7_10
- ON FUNDAMENTAL SOLUTIONS OF OPERATORS OF PRINCIPAL AND NONPRINCIPAL TYPES, Acta Mathematica Scientia, Volume 1 (1981) no. 1, p. 115 | DOI:10.1016/s0252-9602(18)30753-7
- Interior regularity operators, Analysis Mathematica, Volume 7 (1981) no. 3, p. 217 | DOI:10.1007/bf01908524
- Spatially inhomogeneous pseudodifferential operators, I, Communications on Pure and Applied Mathematics, Volume 27 (1974) no. 1, p. 1 | DOI:10.1002/cpa.3160270102
- On a class of degenerate elliptic equations, Nagoya Mathematical Journal, Volume 55 (1974), p. 181 | DOI:10.1017/s0027763000016287
- A remark on a sufficient condition for hypoellipticity, Proceedings of the Japan Academy, Series A, Mathematical Sciences, Volume 49 (1973) no. 3 | DOI:10.3792/pja/1195519402
- Une Remarque sur Hypoellipticité, Nagoya Mathematical Journal, Volume 30 (1967), p. 133 | DOI:10.1017/s0027763000012435
- A proof of the hypoellipticity of formally hypoelliptic differential operators, Communications on Pure and Applied Mathematics, Volume 14 (1961) no. 4, p. 737 | DOI:10.1002/cpa.3160140406
Cité par 28 documents. Sources : Crossref